Implications of the International Use of Interest Rate Derivatives on Taxation

Oestreicher, Andreas ; Haun, Jürgen

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: International Tax Journal
Volume: 24
Issue number: 3
Page range: 12-47
Place of publication: Greenvale, NY
Publishing house: Panel Publ.
ISSN: 0097-7314
Publication language: English
Institution: Business School > ABWL u. Betriebswirtschaftliche Steuerlehre II (Spengel 2006-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item